CSpace
optimizedlocaltrigonometricbaseswithnonuniformpartitions
Lian Qiaofang1; Wang Yongge2; Yan Dunyan3
2006
Source Publicationactamathematicasinicaenglishseries
ISSN1439-8516
Volume22Issue:4Pages:1069
AbstractThe authors provide optimized local trigonometric bases with nonuniform partitions which efficiently compress trigonometric functions. Numerical examples demonstrate that in many cases the proposed bases provide better compression than the optimized bases with uniform partitions obtained by Matviyenko.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48136
Collection中国科学院数学与系统科学研究院
Affiliation1.北京交通大学
2.中国科学院数学与系统科学研究院
3.中国科学院
Recommended Citation
GB/T 7714
Lian Qiaofang,Wang Yongge,Yan Dunyan. optimizedlocaltrigonometricbaseswithnonuniformpartitions[J]. actamathematicasinicaenglishseries,2006,22(4):1069.
APA Lian Qiaofang,Wang Yongge,&Yan Dunyan.(2006).optimizedlocaltrigonometricbaseswithnonuniformpartitions.actamathematicasinicaenglishseries,22(4),1069.
MLA Lian Qiaofang,et al."optimizedlocaltrigonometricbaseswithnonuniformpartitions".actamathematicasinicaenglishseries 22.4(2006):1069.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Lian Qiaofang]'s Articles
[Wang Yongge]'s Articles
[Yan Dunyan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Lian Qiaofang]'s Articles
[Wang Yongge]'s Articles
[Yan Dunyan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Lian Qiaofang]'s Articles
[Wang Yongge]'s Articles
[Yan Dunyan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.